# SDR DALA2015120107350

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 50,741 hours, 18,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR, LOWER MAIN SILL, INNER CHORD CORRODED. UNDER FIXED FLOOR, FWD END OF DOORWAY.  SUMMARY, NR FOR ADDITIONAL INFORMATION 001-0147:2550-3002/005, 00352. CORROSION LIMITS WERE CHECKED IAW SRM 53-60-15 ALLOWABLE DAMAGE 2.
